Abstract and Applied Analysis

Lower bounds for eigenvalues of the one-dimensional $p$-Laplacian

Juan Pablo Pinasco

Full-text: Open access

Abstract

We present sharp lower bounds for eigenvalues of the one-dimensional p-Laplace operator. The method of proof is rather elementary, based on a suitable generalization of the Lyapunov inequality.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 2 (2004), 147-153.

Dates
First available in Project Euclid: 6 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1081267505

Digital Object Identifier
doi:10.1155/S108533750431002X

Mathematical Reviews number (MathSciNet)
MR2058270

Zentralblatt MATH identifier
1074.34080

Subjects
Primary: 34L15: Eigenvalues, estimation of eigenvalues, upper and lower bounds 34L30

Citation

Pinasco, Juan Pablo. Lower bounds for eigenvalues of the one-dimensional $p$-Laplacian. Abstr. Appl. Anal. 2004 (2004), no. 2, 147--153. doi:10.1155/S108533750431002X. https://projecteuclid.org/euclid.aaa/1081267505


Export citation